MAUDE Adverse Event Report: GSOURCE; STEIN, PIN S. TROC RD 12" 2.4MM

GSOURCE; STEIN, PIN S. TROC RD 12" 2.4MM
Model Number GS 78.5824
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned for review.Review of the device history record did not indicate an abnormalities that would contribute to the incident.A definitive root cause could not be drawn with the information available for this investigation.
 
Event or Problem Description
While placing screws for an si-joint fusion, steinmann pin broke, llaving and 8mm retained pin fragment.The pin tip could not be removed (fragment).It was near the nerve root.The patient had resulted ls neuropraxia and weak extensors of her foot as a result.Due to the location of the retained pin , it would be inadvisable to remove the pin.

Common Device Name
STEIN, PIN S. TROC RD 12" 2.4MM
Manufacturer (Section D)
GSOURCE
19 bland street
emerson NJ 07630
Manufacturer Contact
tracy huling
400 erin drive
knoxville, TN 37919
8652433967
MDR Report Key25093936
Report Number3005819474-2026-00003
Device Sequence Number10018022
Product Code LXH
UDI-Device Identifier00840314240934
UDI-Public00840314240934
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGS 78.5824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR
Patient SexFemale